# SDR DHL2005805596

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME (1EA) ANGLE CRACKED STA 480.000 L-8R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-14-05 EO NR AST 050222 DATED 03-09-05.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-1-21 PG 1.  PERFORMED DETAIL VISUAL INSP.  NO CRACK FOUND.  FABRICATED NEW SUPPORT ANGLE (EXTRUSION 7075T6 0.063) IAW EO NR AST 050222.  CLEANED, TREATED AND PRIMED AREA AND SUPPORT ANGLE IAW SRM 51-1-8B.  INSTALLED NEW SUPPORT ANGLE IAW EO NR AST 050222, SRM 51-1-21 PG 1.
